# SDR SWAA2025111130181

- Difficulty date: October 30, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 RT VAPOR BARRIER UPPER ATTACH ANGLE AT RBL 13 COMMON TO FUEL TANK SHOWS A CRACK INDICATION.
